Alert archive / Texas / Special Weather Statements in 2015

Special Weather Statement, NWS Amarillo, TX

August 19, 2015Oldham County, Texas

NWS Amarillo, TX issued this special weather statement at Aug 19, 2015, 3:41 AM CDT for Oldham County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2015, 3:41 AM CDT (08:41 UTC)
Expired
Aug 19, 2015, 4:15 AM CDT
In force
34 min
Issued by
NWS Amarillo, TX

County Oldham County, TX

The radar

The Amarillo radar (KAMA), 50 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.7
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WWUS84 KAMA 190841
SPSAMA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
341 AM CDT WED AUG 19 2015
 
TXZ011-012-016-190915-
POTTER TX-DEAF SMITH TX-OLDHAM TX-
341 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH...
SOUTHWESTERN POTTER AND SOUTHEASTERN OLDHAM COUNTIES UNTIL 415 AM
CDT...

AT 341 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VEGA...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WILDORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3518 10240 3536 10240 3541 10213 3518 10211
      3518 10217 3514 10217
TIME...MOT...LOC 0841Z 264DEG 24KT 3526 10235 

$$

14

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this special weather statement went out at Aug 19, 12:31 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 19, 12:31 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1231 AM CDT WED AUG 19 2015

.AVIATION...
THUNDERSTORMS EXPECTED TO IMPACT KAMA AND KDHT THROUGH 08Z THURSDAY.
KGUY EXPECTED TO BE LESS AT RISK DUE TO MORE LIMITED INSTABILITY.
NORTHEAST SURFACE WINDS EXPECTED TO INCREASE AT ALL TERMINALS BY 08Z
THURSDAY...WITH GUSTS IN THE 22 TO 32 KT RANGE.  IFR CEILINGS
EXPECTED TO DEVELOP AROUND 08Z AT KAMA...WITH CEILINGS RISING INTO
VFR RANGE BY 16Z THURSDAY.  NORTHERN TERMINALS EXPECTED TO REMAIN IN
VFR RANGE.  SURFACE WINDS DIMINISH GRADUALLY BEGINNING BEFORE NOON
AT NORTHERN TERMINALS...AND TO DIMINISH LATE IN THE DAY AT KAMA.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 625 PM CDT TUE AUG 18 2015/

AVIATION...
THE COMBINATION OF A POST FRONTAL ATMOSPHERE AND THE CHANCE FOR
THUNDERSTORMS DURING THE OVERNIGHT HOURS WILL KEEP THE CONFIDENCE
LOW FOR THIS TAF ISSUANCE. CURRENT THINKING IS THAT THE CONVECTION
DEVELOPING OVER EASTERN NEW MEXICO WILL CONTINUE TO SLOWLY MOVE TO
THE SOUTH AND EAST WITH TIME TO POSSIBLY REACH KDHT PRIOR TO 06Z
TONIGHT. KAMA AND KGUY HAVE A CHANCE FOR THESE STORMS TO REACH THE
TERMINALS AROUND THE 06Z HOUR AS WELL. AS THIS THREAT APPROACHES THE
TERMINALS WE COULD ALSO SEE THE DEVELOPMENT OF POST FRONTAL STRATUS
TO LOWER VISIBILITIES AND CEILINGS FOR EACH TERMINAL. THESE LOW
CLOUDS LOOK TO PERSIST THROUGH THE MAJORITY OF THE SECOND HALF OF
THIS TAF ISSUANCE WITH SOME IMPROVEMENT AFTER 21Z TOMORROW. SURFACE
WINDS COULD TAKE ON A MORE EASTERLY COMPONENT THIS EVENING BEFORE
RETURNING TO A MORE NORTHERLY DIRECTION AFTER 06Z.

PREV DISCUSSION... /ISSUED 353 PM CDT TUE AUG 18 2015/

SHORT TERM...
COLD FRONT ACROSS THE SOUTHERN TEXAS PANHANDLE WILL CONTINUE TO MOVE
SOUTH THIS EVENING. A FEW THUNDERSTORMS MAY FORM ALONG THIS BOUNDARY
IN THE SOUTHEAST TEXAS PANHANDLE...BUT BELIEVE THE BEST CHANCE OF
RAIN WILL COME OVERNIGHT TONIGHT AS THE 700MB AND 500 MB SHORT WAVE
TROUGHS MOVE ACROSS THE CENTRAL HIGH PLAINS. THE 700 MB FRONT WILL
LIE JUST TO THE NORTH OF THE CWA OVERNIGHT. THIS FRONT MAY PROVIDE A
FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT...MAINLY ACROSS THE
NORTHERN CWA. SOME OF THE STORMS WILL PROVIDE LOCALLY HEAVY RAINFALL.
THERE MAY ALSO BE SOME ISOLATED HAIL AS THE STORMS WILL BE ELEVATED
OVER THE COLD DOME. LOW CLOUDS SHOULD ALSO FILTER IN BEHIND THE FRONT
OVERNIGHT.

LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY.

A MUCH COOLER DAY STILL LOOKS ON TRACK FOR WEDNESDAY IN THE POST-
FRONTAL AIRMASS. SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY
LINGER INTO THE MORNING HOURS BEFORE ISENTROPIC LIFT /BEST SEEN ON
THE 310K SURFACE/ WANES BY MIDDAY AS THE MID-LEVEL SHORTWAVE TROUGH
AXIS PUSHES TO THE EAST. MORNING LOW AND MID CLOUDS ARE EXPECTED TO
BREAK UP DURING THE AFTERNOON. DESPITE SOME RESULTANT AFTERNOON
INSOLATION...CONTINUED COLD AIR ADVECTION THROUGH THE DAY AS SURFACE
HIGH PRESSURE BUILDS SOUTH WILL LIKELY KEEP HIGH TEMPS IN THE LOWER
TO MID 70S. LOWS WEDNESDAY NIGHT WILL BE REFRESHINGLY COOL AS
WELL...DROPPING INTO THE LOW TO MID 50S AS THE 1015-1020MB SURFACE
HIGH CONTINUES TO SINK SLOWLY SOUTHWARD.

THE FLOW ALOFT WILL TURN QUASI-ZONAL THURSDAY AND FRIDAY...WITH
RESULTANT CROSS-MOUNTAIN FLOW INDUCING LEE SURFACE
TROUGHING...BRINGING A RETURN OF SOUTHERLY LOW-LEVEL FLOW. THIS WILL
HELP TEMPS TO REBOUND FAIRLY QUICKLY...BACK INTO THE 80S THURSDAY AND
TO NEAR 90F BY FRIDAY. A COUPLE OF WEAK SHORTWAVES TRANSLATING
THROUGH THE PROGRESSIVE FLOW ALOFT WILL ALSO BRING A RETURN OF
THUNDERSTORM CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT. INSTABILITY
AND DEEP LAYER SHEAR LOOK TO INCREASE TO SUFFICIENT LEVELS FRIDAY TO
SUPPORT SOME STRONG TO POSSIBLY SEVERE CONVECTION.

A STRONGER UPPER-LEVEL TROUGH WILL SLIDE EAST ACROSS THE NORTHERN
PLAINS SATURDAY...SENDING THE NEXT COLD FRONT SOUTH THROUGH THE
PANHANDLES SATURDAY NIGHT...AND BRINGING THE NEXT CHANCE FOR
THUNDERSTORMS WITH IT. SOME QUESTIONS STILL REGARDING HOW QUICKLY
THIS FRONT WILL PUSH SOUTH OF THE AREA...WITH IT POSSIBLY HANGING UP
CLOSE ENOUGH TO THE SOUTHERN TX PANHANDLE TO SUPPORT SOME LINGERING
LOW-END CONVECTIVE CHANCES.

THE UPPER-LEVEL RIDGE IS EXPECTED TO REBUILD EARLY NEXT
WEEK...LEADING TO WARM AND MAINLY DRY CONDITIONS.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/14
Hazardous weather outlook, Aug 18, 3:16 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
316 PM CDT TUE AUG 18 2015

OKZ001>003-TXZ001>020-191100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
316 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA
PANHANDLES TONIGHT...WITH LOCALLY HEAVY RAINFALL...GUSTY WINDS TO
AROUND 50 MPH...AND SMALL HAIL THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY THROUGH SUNDAY. ORGANIZED SEVERE WEATHER APPEARS
UNLIKELY AT THIS TIME...THOUGH SOME STRONGER STORMS COULD PRODUCE
LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Aug 19, 2:50 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
250 AM CDT WED AUG 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     4 N CANYON              35.04N 101.92W
08/19/2015                   RANDALL            TX   PUBLIC

            AN EMPTY TRACTOR TRAILER WAS BLOWN UP ON TOP OF A 10
            FOOT STACK OF EQUIPMENT AND WAS RESTING ON ITS SIDE.
            POWER IS OUT AND THERE IS QUITE A BIT OF FENCE DAMAGE.
            ALSO...SOME STRUCTURAL DAMAGE TO A LARGE STEEL BUILDING
            IN WHICH THE CLEAR WINDOW PANELS ACROSS THE TOP WERE
            BLOWN OUT.

&&

EVENT NUMBER AMA1500705

EA
Special weather statement, Aug 19, 2:51 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
251 AM CDT WED AUG 19 2015

TXZ016-017-190815-
DEAF SMITH TX-RANDALL TX-
251 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEAF SMITH AND
SOUTHWESTERN RANDALL COUNTIES UNTIL 315 AM CDT...

AT 250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF DAWN...OR 8 MILES EAST OF HEREFORD...MOVING EAST AT 45
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUFFALO LAKE AND DAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3475 10232 3492 10234 3496 10178 3475 10179
TIME...MOT...LOC 0750Z 264DEG 41KT 3481 10224

14
Local storm report, Aug 19, 2:52 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
252 AM CDT WED AUG 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     TSTM WND GST     2 NE LAKE TANGLEWOOD    35.08N 101.75W
08/19/2015  M63 MPH          RANDALL            TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1500706

EA
Special weather statement, Aug 19, 3:13 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
313 AM CDT WED AUG 19 2015

TXZ019-020-190900-
COLLINGSWORTH TX-DONLEY TX-
313 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLINGSWORTH AND DONLEY
COUNTIES UNTIL 400 AM CDT...

AT 313 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF HOWARDWICK
TO 7 MILES EAST OF BRICE...AND MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CLARENDON...HOWARDWICK...HEDLEY...LUTIE...DOZIER...
GREENBELT LAKE...LELIA LAKE...QUAIL AND SAMNORWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3511 10102 3511 10016 3475 10014 3475 10100
TIME...MOT...LOC 0813Z 273DEG 39KT 3503 10078 3475 10076

14
Special weather statement, Aug 19, 3:16 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
316 AM CDT WED AUG 19 2015

TXZ016-017-190900-
DEAF SMITH TX-RANDALL TX-
316 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEAF SMITH AND
SOUTHWESTERN RANDALL COUNTIES UNTIL 400 AM CDT...

AT 316 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUMMERFIELD...OR NEAR HEREFORD...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEREFORD AND BUFFALO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3475 10256 3486 10256 3491 10206 3475 10205
TIME...MOT...LOC 0816Z 264DEG 26KT 3476 10248

14
Special weather statement, Aug 19, 3:41 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
341 AM CDT WED AUG 19 2015

TXZ011-012-016-190915-
POTTER TX-DEAF SMITH TX-OLDHAM TX-
341 AM CDT WED AUG 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH...
SOUTHWESTERN POTTER AND SOUTHEASTERN OLDHAM COUNTIES UNTIL 415 AM
CDT...

AT 341 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VEGA...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WILDORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3518 10240 3536 10240 3541 10213 3518 10211
      3518 10217 3514 10217
TIME...MOT...LOC 0841Z 264DEG 24KT 3526 10235

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:56 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Hartley, Oldham79 min
Aug 18, 10:01 PM CDTSpecial Weather StatementAMAOchiltree44 min
Aug 18, 10:03 PM CDTSpecial Weather StatementAMAHartley42 min
Aug 18, 10:11 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter49 min
Aug 18, 10:37 PM CDTSpecial Weather StatementAMARoberts38 min
Aug 18, 10:44 PM CDTSpecial Weather StatementAMALipscomb46 min
Aug 18, 10:45 PM CDTSpecial Weather StatementAMAOldham45 min
Aug 18, 10:55 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall65 min
Aug 18, 10:58 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham47 min
Aug 18, 11:04 PM CDTSpecial Weather StatementAMAOchiltree41 min
Aug 18, 11:06 PM CDTSpecial Weather StatementAMARoberts39 min
Aug 18, 11:14 PM CDTSevere Thunderstorm WarningAMAGray46 min
Aug 18, 11:18 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree31 min
Aug 18, 11:33 PM CDTSpecial Weather StatementAMACarson42 min
Aug 18, 11:37 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts50 min
Aug 18, 11:41 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham49 min
Aug 18, 11:43 PM CDTSpecial Weather StatementAMAOldham47 min
Aug 18, 11:47 PM CDTSpecial Weather StatementAMAPotter43 min
Aug 18, 11:54 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler59 min
Aug 18, 11:59 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham46 min
Aug 19, 12:12 AM CDTSevere Thunderstorm WarningAMAHartley, Oldham47 min
Aug 19, 12:21 AM CDTSevere Thunderstorm WarningAMADonley, Gray37 min
Aug 19, 12:26 AM CDTSpecial Weather StatementAMAHemphill49 min
Aug 19, 12:40 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter65 min
Aug 19, 12:48 AM CDTSpecial Weather StatementAMAWheeler42 min
Aug 19, 12:56 AM CDTSpecial Weather StatementAMACollingsworth, Donley, Wheeler64 min
Aug 19, 1:00 AM CDTSpecial Weather StatementAMAPotter45 min
Aug 19, 1:25 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall65 min
Aug 19, 1:34 AM CDTSpecial Weather StatementAMAPotter56 min
Aug 19, 1:37 AM CDTSpecial Weather StatementAMAOldham53 min
Aug 19, 1:58 AM CDTSevere Thunderstorm WarningAMAPotter, Randall32 min
Aug 19, 2:24 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Potter, Randall50 min
Aug 19, 2:29 AM CDTSpecial Weather StatementAMARandall16 min
Aug 19, 2:51 AM CDTSpecial Weather StatementAMARandall24 min
Aug 19, 3:13 AM CDTSpecial Weather StatementAMACollingsworth, Donley47 min
Aug 19, 3:16 AM CDTSpecial Weather StatementAMADeaf Smith44 min

Nearby

Special Weather Statements in Texas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.